# SDR DALA2024122311937

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 73,425 hours, 27,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6626892) L1 DOOR EMER EXIT LIGHTS INOP. R/R M1675 BATTERY IAW B737 AMM 33-51. OPS CHK GOOD.
